Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
f**k_acne

acne scars while on mino....

Recommended Posts

Before I started taking mino a little over 2 months ago, my acne would rarley ever scar. Now I have several scars on my forhead that have been thier for several weeks. My derm told me that acne will take longer to heal while on mino, but this is pretty servere. Has anyone else ever experienced this and is thier anything I can do to speed up the healing (besides the lemon and vinegar method)?

Link to post
Share on other sites

when i took mino, i didn't notice any scarring.

Remember NOT TO PICK !!! Especially with your nails

If you're going to pick up a kleenex, warm up the pimple...and follow the PICK RULE: Only pick ONCE.

Link to post
Share on other sites

I have used tetracyklin before, now I'm using Erythomycin. I have also noticed that when I take antibiotics my skin is much more fragile, it scars easily (red marks!) and I my skin gets more sensitive and I flush easier. It's frustrating. and my acne is not that much better either.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×